I just started taking it and have wanted to do nothing but sleep all day. It is disrupting my typical routine and making it extremely difficult to function at a "normal" level.
Hi, it can last for quite some time... what strength are you taking? When i started out with it i had a dazed/dizzy feeling for about 3 months, but i was starting a new antidepressant at the same time. So that doesn't mean you will be affected for the same time period. Typically, people are advised that it will take around a month to settle with Seroquel.
Yes, I would say it took about two weeks or so for that effect to wear off. It will help immensely if you can plan on 8-9hrs sleep at night. It really helps cut the grogginess during the day. Also, this effect is more common at lower doses than when you get into the high side ~ I take 400mg with no side effects at all.
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2018 • 5 answers
Updated 18 Jun 2013 • 2 answers
Updated 11 Apr 2015 • 3 answers
Updated 3 Apr 2017 • 2 answers
Posted 16 Nov 2018 • 0 answers